Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

Missed periods post two doses of secnil forte for bloated stomach, have regular periods. What could be the reason?

Dear Doctor, I was advised to take two doses of secnil forte together...for stomach bloatedness.... However, i missed my periods the following cycle after that... I took the medicine on 1st of march,2012 around and was due with periods on 14th march,2012...which i have totally missed till date... I have no such prior history...n my periods have been regular....always...with a 22 day cycle... what cud be the reason...kindly advice...thanx.
Asked On : Fri, 6 Apr 2012
Answers:  1 Views:  465
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response

Thanks for your query.

Secnidazole is a anti protozoal and has few side effects like Nausea,metallic taste, stomatitis, urticaria, rashes etc but it has no effect on menstrual cycle.

As you have missed periods it could be due to some other reason like pregnancy,hormonal imbalance,polycystic ovary syndrome,thyroid disturbances,severe mental stress.

I would suggest you to consult a Gynaecologist and get examined.

After proper history and examination she will prescribe the necessary medicine to regularize your periods.

Take care.

Answered: Fri, 6 Apr 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor